# SDR AALA20070297

- Difficulty date: February 6, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR MISSING STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
